MathSciNet Relay Station
MathSciNet bibliographic data
MR2557155 05A30 (05A05 05A15 33D45)
Foata, Dominique; Han, Guo-Niu The $q$-tangent and $q$-secant numbers via basic Eulerian polynomials. Proc. Amer. Math. Soc. 138 (2010), no. 2, 385–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement